# SDR DALA2025040802749

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,686 hours, 5,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CABIN SEAT TRACK SURFACE FR 74 RBL 43 WL 151.5 . REMOVED AND REPLACED SEAT TRACK RBL 43 AT STA FR61 TO FR 74 WL151.5 PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C01342701 REV-G. (LP# 0895527)
